# SDR DALA2023050203414

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 93,818 hours, 20,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY/SERVICE DOOR ARMED INDICATORS 2L DOOR. CORRECTIVE ACTION: FOUND LT ASSEMBLY INTERMITTENT. R/R SLIDE ARMED LT ASSY PER B767 WDM 52-73. ALL OPS CHKS GOOD PER B767 AMM 52-73.
